MAUDE Adverse Event Report: LivaNova Deutschland Venous Clamp; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LivaNova Deutschland Venous Clamp; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number NG-EVO - KLEMMEINHEIT
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that the essenz venous clamp (vc) displayed an error code indicating that the clamp was defective (e2551).The issue occurred during the procedure.There was no patient injury.
 
Additional Manufacturer Narrative
A1-a5 patient information was not provided.H11 reportedly, the device was calibrated approximately one hour before use.During weaning from cardiopulmonary bypass, the user observed that when the clamp was set to 50% closure, venous flow remained at approximately 4.2 l/min, indicating limited occlusion.When adjusted to 18%, the clamp fully occluded the venous line.Subsequent attempts to reopen the clamp to 25% were unsuccessful, as the setting repeatedly returned to 0%.As a result, the user removed the clamp from the holder and managed venous drainage manually.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.

Brand Name
Venous Clamp
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LivaNova Deutschland
lindberghstraße 25
munich 80939
GM  80939
Manufacturer (Section G)
LivaNova Deutschland
lindberghstraße 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key50897289
Report Number9611109-2026-90455
Device Sequence Number20296697
Product Code DTQ
UDI-Device Identifier04033817903093
UDI-Public(01)04033817903093(11)260408
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K232291
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNG-EVO - KLEMMEINHEIT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured04/08/2026
Patient Sequence Number1
Patient SexUnknown